The asymptotic nucleolus of large monopolistic market games

e-Archivo Repository

Show simple item record Moreno, Diego Einy, Ezra Shitovitz, Benyamin 2009-06-15T10:09:25Z 2009-06-15T10:09:25Z 1999
dc.identifier.bibliographicCitation Journal of Economic Theory. 1999, vol. 89, nº 2, p.186-206
dc.identifier.issn 0022-0531
dc.description.abstract We study the asymptotic nucleolus of differentiable monopolistic market games in continuum economies with a finite number of traders' types, and show that, under appropriate assumptions, it is the center of symmetry of the subset of the eore in which all the monopolists receive the same payoff. Thus, the nucleolus di scriminates the traders in the atomless sector, whereas the competitive equilibrium does not. Moreover, if there is a single syndieated atom and a finite number of atomless sectors, the syndicate is treated more favorably under the asymptotic nucleolus than under the Shapley value associated with the pure monopolistie market.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights ©Elsevier
dc.title The asymptotic nucleolus of large monopolistic market games
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Economía
dc.identifier.doi 10.1006/jeth.1999.2575
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record